*Edit: If you refer to the part of medication, it's not a psychoactive substance, it only helps reducing Histamine levels in the body and I also don't need help in regards to future descisions but thank you(: I dropped out of medicine school in Januaray due to the destabilizing aspects of the path and I am not sure about what to do next, well I know the direction but I am not a 100% certain since I was sure that I'll go with medicine (I already made that decision 5 years ago). I think it will be Psychology and from there I plan to move towards Cognitive Science but on the other hand I'd also like to put more emphasis on creativity. I'm financially stable and got tons of time to think about it but the topic came up this morning.
No, the medication you're on is wonderful, a great, smart move. Tell your psychiatrist as much as you can about the side effects, and make he sure stays in the loop about the spiritual complications in your very special case.What I was referring to was that I pushed you to buckle down and put in three minutes of meditation a day. And missed you telling us plainly that it was not safe for you to be driving a car right now.Are the hallucinations continuing? When was your last hallucination?Are the disorienting lapses of self continuing? when was your last experience of that? as many details as you can stand to put down would be wonderful.Thank you. You are very tough, resourceful, brave man, Gregor. You'll get through this and be all the wiser for it. But survive first, survive first; do not be a danger to yourself, cry out for help before you let that happen. And do not be a danger to others--- be very honest with yourself about whether you are capable of doing things like driving safely without becoming one with the fucking cosmos or something and hitting someone with a baby carriage. Okay?